MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 3L 6 FR X 40 CM W/VPS; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 3L 6 FR X 40 CM W/VPS; CATHETER INTRAVASCULAR THERAPE
Catalog Number ASK-44063-NS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported 'upon removal of picc from patient it was discovered the picc was fractured 2 cm from hub'.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided two photos for analysis.The complaint of a damaged picc was able to be confirmed by the photos, which show the sample with a hole towards the proximal end.The hole appears consistent with a pressure related rupture, however, a complete visual inspection to determine the root cause could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.Do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI AGBA PICC KIT: 3L 6 FR X 40 CM W/VPS
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21411247
Report Number3006425876-2025-00184
Device Sequence Number8316850
Product Code LJS
UDI-Device Identifier10801902216400
UDI-Public(01)10801902216400(11)241007(17)260131(10)33F24H0093(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberASK-44063-NS
Device Lot Number33F24H0093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown